# SDR SIMA20160608001

- Difficulty date: June 8, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 30,104 hours, 25,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 FLOOR EMER LIGHT STRIP, BETWEEN 3A & 4A IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR PROX FLOOR STRIP IAW EMB 145 AMM 33-50-12  CW  EMERGENCY FLOOR PROXIMITY FLOOR STRIP OPS CHECK IAW W/C 33-700-17 OPS CHECK GOOD RESTORED MEL.
